# SDR SWIA200414120

- Difficulty date: November 20, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 26,505 hours, 22,679 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R33038957
- Part serial: 0249383
- Condition: Damaged
- Location: Nose
- Part time: 5,163 hours, 4,376 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT GATE, FIRST OFFICER NOTICED SMOKE COMING FROM NOSE (TRU) BAY.  REPLACED RADOME ASSY.
